# SDR SIMA20170623002

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 2,401 hours, 1,634 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Gasket
- Part number: 17016603001
- Condition: Failed
- Location: Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROXIMATELY 5000 FT, NR 1 BLEED LEAK ON EICAS. QRH PROCEDURES ISOLATED THE SYSTEM. SEVERAL MINUTES LATER BECAME EXTREAMLY HOT AIR IN CABIN COMBINED WITH ODD ODOR.  FOUND THE NR 1 ENGINE PRECOOLER DUCT INTERFACE GASKET BLOWN.  REMOVED AND REPLACED THE GASKET IAW AMM 36-11-08. OPS & LEAK CHECKED GOOD. NO ODORS NOTED.
